# SDR 070083

- Difficulty date: March 29, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- System (JASC): 2720 · Rudder Control System
- Part: Control Valve
- Condition: Leaking
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, G, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 758 PSM/SFB, THE FLIGHT CREW REPORTED THAT THE RIGHT HYDRAULIC SYSTEM PRESSURE AND QUANTITY READINGS DROPPED BELOW THE USEABLE MINIMUMS, PHASE OF FLIGHT NOT REPORTED.  ITEM NR 2 ON THE SAME LOG PAGE REPORTS THAT "DURING MANUAL GEAR EXTENSION THE NOSE GEAR WOULD NOT EXTEND.  AFTER EXHAUSTING ALL OPTIONS, LANDED W/NOSE GEAR RETRACTED.  SUCCESSFUL EVACUATION FOLLOWED."  THE RIGHT HYDRAULIC SYSTEM LEAK WAS DISCOVERED AT THE RUDDER CONTROL VALVE SUPPLY LINE CHECK VALVE CONNECTION TO THE PIPING.  THE CAUSE OF THE LEAK IS UNDER INVESTIGATION BY THE NTSB AND FAA.  THE FAILURE WHICH PREVENTED THE NOSE LANDING GEAR FROM EXTENDING DURING THE ATTEMPTED ALTERNATE GEAR EXTENSION OPERATION IS UNDER INVESTIGATION BY THE
